A tribute to JL Lions
Free Access
Volume 8, 2002
A tribute to JL Lions
Page(s) 965 - 1005
DOI https://doi.org/10.1051/cocv:2002039
Published online 15 August 2002
  1. S. Alama, L. Bronsard and C. Gui, Stationary layered solutions in Formula for an Allen-Cahn system with multiple well potential. Calc. Var. Partial Diff. Eqs. 5 (1997) 359-390. [CrossRef] [MathSciNet] [Google Scholar]
  2. I. Fonseca and L. Tartar, The gradient theory of phase transitions for systems with two potential wells. Proc. Roy. Soc. Edinburgh Sect. A 111 (1989) 89-102. [CrossRef] [MathSciNet] [Google Scholar]
  3. K. Ishige, The gradient theory of the phase transitions in Cahn-Hilliard fluids with Dirichlet boundary conditions. SIAM J. Math. Anal. 27 (1996) 620-637. [CrossRef] [MathSciNet] [Google Scholar]
  4. T. Kato, Perturbation theory for linear operators. Springer-Verlag, Berlin (1995). Reprint of the 1980 edition. [Google Scholar]
  5. L.D. Landau and E.M. Lifchitz, Physique statistique. Ellipses (1994). [Google Scholar]
  6. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Vol. 1. Dunod, Paris (1968). Travaux et Recherches Mathématiques, No. 17. [Google Scholar]
  7. L. Modica, The gradient theory of phase transitions and the minimal interface criterion. Arch. Rational Mech. Anal. 98 (1987) 123-142. [CrossRef] [MathSciNet] [Google Scholar]
  8. L. Modica, Gradient theory of phase transitions with boundary contact energy. Ann. Inst. H. Poincaré Anal. Non Linéaire 4 (1987) 487-512. [Google Scholar]
  9. N.C. Owen, J. Rubinstein and P. Sternberg, Minimizers and gradient flows for singularly perturbed bi-stable potentials with a Dirichlet condition. Proc. Roy. Soc. London Ser. A 429 (1990) 505-532. [Google Scholar]
  10. M. Reed and B. Simon, Methods of modern mathematical physics. I. Academic Press Inc. [Harcourt Brace Jovanovich Publishers], New York, Second Edition (1980). Functional analysis. [Google Scholar]
  11. P. Sternberg, Vector-valued local minimizers of nonconvex variational problems. Rocky Mountain J. Math. 21 (1991) 799-807. Current directions in nonlinear partial differential equations. Provo, UT (1987). [CrossRef] [MathSciNet] [Google Scholar]
  12. A.I. Volpert, V.A. Volpert and V.A. Volpert, Traveling wave solutions of parabolic systems. American Mathematical Society, Providence, RI, 1994. Translated from the Russian manuscript by James F. Heyda. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.